# SDR SWAA2025100922437

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 46,302 hours, 28,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06-960-805-NG.
